I have what was called "silent" migraines with numbness in face, vision problems, auras, sometimes stomach is upset, and mostly on right side. I was put on propranolol 60mg (once a day--but changed to 20 three times a day) however, I had problems with low blood pressure problems either way and was switched to Topamax and APAP butalbital caffeine pill (this one to use when my numbness and migraines started). I had problems and ended up having shaking spells (thought to be seizures) and stroke like symptoms--my right side has paralysis with the numbness and vision with the silent migraines. The doctor says it is called a hemiplegic migraine. I'm now on Keppra generic brand and I have mainly stopped the shaking spells. I take 500 mg twice a day and currently I still have migraine spells, but not as much and the shaking only seems to happen if I'm late on my medications.
Oh! one other item--both times I was placed in the hospital and my sugar was low 63 and 64--bu...
Key to making the most of therapeutic activities is engagement and good communication skills. Where the activity takes place matters less than the quality of the relationship between the person with dementia and the therapist/caregiver.
We know that the benefits of activities are enormous, no matter what the stage of Alzheimer's . We also know we have to adapt activities and change the way we deliver caregiver skills. Activity validates people. It recognizes them and allows them creative expression, if the activity is chosen carefully to match their interests, needs and abilities.
How Caregivers can be More Effective Delivering Therapeutic Activities
There are three stages to a therapeutic activity that you need to think about; preparation, engagement and the outcome evaluation.
Preparation for a successful therapeutic session involves skills such as persuasion, finding the type of communication that will lead to participation and finding the right leve...
Generic Name: MULTIVITAMINS (INCLUDES PRENATAL VITAMINS) -
ORAL Therapeutic-M Oral Overdose
Accidental overdose of iron-containing products is a
leading cause of fatal poisoning in children under 6. If overdose is suspected,
contact your local poison control center or emergency room immediately. US
residents can call the US national poison hotline at 1-800-222-1222. Canadian
residents should call their local poison control center directly. Symptoms of
overdose may include: stomach pain, nausea, vomiting, diarrhea.
Therapeutic-M Oral Missed Dose
If you miss a dose, take it as soon as you remember. If it
is near the time of the next dose, skip the missed dose and resume your usual
dosing schedule. Do not double the dose to catch up.
Therapeutic-M Oral Notes
If your doctor has prescribed this medication, do not
share it with others.
Laboratory and/or medical tests (e.g., complete blood
count, vitamin B12 levels) may be performed per...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.